Relaxation function of linear polymers

G. M. Bartenev, Z. P. Shul'man, B. M. Khusid

Research output: Contribution to journalArticlepeer-review

Abstract

The relaxation function of linear polymers possessing a discrete realxation time spectrum is analyzed.

Original languageEnglish (US)
Pages (from-to)1002-1006
Number of pages5
JournalJournal of Engineering Physics
Volume43
Issue number3
DOIs
StatePublished - Sep 1982
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Chemical Engineering(all)
  • Mechanical Engineering

Fingerprint Dive into the research topics of 'Relaxation function of linear polymers'. Together they form a unique fingerprint.

Cite this